# SDR HAIHEEA9356

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2253E
- Make and model: Bell 206L-1
- Aircraft serial: 45758
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER CANNOT PICK UP SIGNAL, WORKS INTERMITTENTLY. PERFORMED PRELIMINARY INSPECTION, VERIFIED VERY WEAK TRANSMIT POWER.  TROUBLESHOT AND REPLACED V101 CAVITY OSCILLATOR, ADJUSTED, REPAIRED TRANSMIT POWER.  LET UNIT HEAT AND BENCH GOOD.
